# SDR UALA2011110806081

- Difficulty date: November 7, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,604 hours, 21,501 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT OUTER SKIN HAS A SMALL DENT AT THE FWD EDGE ADJACENT TO THE 3RD DOOR STOP FROM THE BOTTOM.  MEASURED DENT AND FOUND TO BE WITHIN LIMITS IAW B757 SRM.  NDT HFEC PERFORMED ON DENT AREA IAW B757 NDTM PART 6 AND FOUND NO CRACKS.  TREATED, PRIMED AND PAINTED IAW B757 MM.  MARKED DENT ON DOOR 4 RIGHT IAW NMOP 002-001-15.
